Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 94136, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/94136

Linear operators that preserve some test functions

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Cluj-Napoca 400084, Romania

Received 6 October 2005; Revised 23 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [18 citations]

The following is the list of published articles that have cited the current article.

  • Ogün Doğru, and Mediha Örkcü, “King type modification of Meyer-König and Zeller operators based on the -integers,” Mathematical and Computer Modelling, vol. 50, no. 7-8, pp. 1245–1251, 2009. View at Publisher · View at Google Scholar
  • Karolina Tomczak, “Approximation by certain linear operators preserving x(2),” Turkish Journal of Mathematics, vol. 33, no. 3, pp. 273–281, 2009. View at Publisher · View at Google Scholar
  • Ali Özarslan, Oktay Duman, and Cem Kaanoǧlu, “Rates of convergence of certain King-type operators for functions with derivative of bounded variation,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 334–345, 2010. View at Publisher · View at Google Scholar
  • Ali Özarslan, and Oktay Duman, “Global approximation properties of modified SMK operators,” Filomat, vol. 24, no. 1, pp. 47–61, 2010. View at Publisher · View at Google Scholar
  • Octavian Agratini, “An asymptotic formula for a class of approximation processes of King's type,” Studia Scientiarum Mathematicarum Hungarica, vol. 47, no. 4, pp. 435–444, 2010. View at Publisher · View at Google Scholar
  • Carlo Bardaro, and Ilaria Mantellini, “A quantitative asymptotic formula for a general class of discrete operators,” Computers & Mathematics with Applications, vol. 60, no. 10, pp. 2859–2870, 2010. View at Publisher · View at Google Scholar
  • Mediha Orkcu, and Ogun Dogru, “q-Szasz-Mirakyan-Kantorovich type operators preserving some test functions,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1588–1593, 2011. View at Publisher · View at Google Scholar
  • Mahmudov, “Q-Szász-Mirakjan operators which preserve x2,” Journal of Computational and Applied Mathematics, vol. 235, no. 16, pp. 4621–4628, 2011. View at Publisher · View at Google Scholar
  • Gülen Başcanbaz Tunca, and Yalcin Tuncer, “On a Chlodovsky variant of a multivariate beta operator,” Journal of Computational and Applied Mathematics, vol. 235, no. 16, pp. 4816–4824, 2011. View at Publisher · View at Google Scholar
  • M. Ali Ozarslan, Oktay Duman, and Nazim I. Mahmudov, “Local Approximation Properties of Modified Baskakov Operators,” Results In Mathematics, vol. 59, no. 1-2, pp. 1–11, 2011. View at Publisher · View at Google Scholar
  • Verma, Vijay Gupta, and Agrawal, “Some approximation properties of Baskakov-Durrmeyer-Stancu operators,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6549–6556, 2012. View at Publisher · View at Google Scholar
  • Daniel Cárdenas-Morales, Pedro Garrancho, and Ioan Raşa, “Asymptotic formulae via a Korovkin-type result,” Abstract and Applied Analysis, vol. 2012, 2012. View at Publisher · View at Google Scholar
  • Nazim Idrisoglu Mahmudov, “q-Szasz operators which preserve x (2),” Mathematica Slovaca, vol. 63, no. 5, pp. 1059–1072, 2013. View at Publisher · View at Google Scholar
  • Mehmet Ali Özarslana, and Hüseyin Aktuǧlub, “Local approximation properties for certain King type operators,” Filomat, vol. 27, no. 1, pp. 173–181, 2013. View at Publisher · View at Google Scholar
  • Jinli Xu, Baodong Zheng, and Hongmei Yao, “Linear Transformations between Multipartite Quantum Systems That Map the Set of Tensor Product of Idempotent Matrices into Idempotent Matrix Set,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Vishnu Narayan Mishra, and Prashantkumar Patel, “Some Approximation Properties of Modified Jain-Beta Operators,” Journal of Calculus of Variations, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Mehmet Ali Özarslan, and Hüseyin Aktuğlu, “Quantitative Global Estimates for Generalized Double Szasz-Mirakjan Operators,” Journal of Applied Mathematics, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Tuncer Acar, Ali Aral, and Vijay Gupta, “On Approximation Properties Of A New Type Of Bernstein-Durrmeyer Operators,” Mathematica Slovaca, vol. 65, no. 5, pp. 1107–1122, 2015. View at Publisher · View at Google Scholar